# SDR GLBA96003

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84GL
- Make and model: Beech 1900C
- Aircraft serial: UC84
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIS - THE CREW OBSERVED AFTER TAKEOFF THAT THE RIGHT PROP WOULD NOT GO BEYOND 1400 RPM.  THEY ELECTED AN AIR TURN BACK FOLLOWED BY AN UNEVENTFUL LANDING.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM ON THE GROUND.  A TEST FLIGHT WAS REQUESTED AN WAS SUCCESSFUL.  (M)
